Open Access
Translator Disclaimer
August 2006 On the Benjamini–Hochberg method
J. A. Ferreira, A. H. Zwinderman
Ann. Statist. 34(4): 1827-1849 (August 2006). DOI: 10.1214/009053606000000425

Abstract

We investigate the properties of the Benjamini–Hochberg method for multiple testing and of a variant of Storey’s generalization of it, extending and complementing the asymptotic and exact results available in the literature. Results are obtained under two different sets of assumptions and include asymptotic and exact expressions and bounds for the proportion of rejections, the proportion of incorrect rejections out of all rejections and two other proportions used to quantify the efficacy of the method.

Citation

Download Citation

J. A. Ferreira. A. H. Zwinderman. "On the Benjamini–Hochberg method." Ann. Statist. 34 (4) 1827 - 1849, August 2006. https://doi.org/10.1214/009053606000000425

Information

Published: August 2006
First available in Project Euclid: 3 November 2006

zbMATH: 1246.62170
MathSciNet: MR2283719
Digital Object Identifier: 10.1214/009053606000000425

Subjects:
Primary: 60F05 , 62G30 , 62J15

Keywords: empirical distributions , False discovery rate , goodness of fit , multiple testing

Rights: Copyright © 2006 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.34 • No. 4 • August 2006
Back to Top